# SDR FDEA201011234467

- Difficulty date: November 23, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 69,974 hours, 48,638 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Duct
- Part number: 6520770141
- Condition: Dented
- Location: Nr 2 Intake
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE INLET "S" DUCT INTERIOR HAS DENT AT BS 1320, 9 O'CLOCK POSITION. CUTOUT DAMAGED AREA OF SKIN, CUTOUT CHANNEL SECTION, FABRICATED DOUBLER PLATE,   FILLER PLATED, SHIMS, FABRICATED RIB REPAIR CHANNEL AND TWO ANGLES, LOCATED &   DRILLED PARTS, TREATED AND PRIMED PARTS AND AREA.  INSTALLED REPAIR PARTS,   DOUBLER PLATE, FILLER PLATE, SHIMS, CHANNEL, AND TWO ANGLES AT BS 1320 "S" DUCT 9   O'CLOCK POSITION IAW SRM 54-10-3 FIG 10, SRM 51-30-2, SRM 51-30-5, AND SRM 51-10-2.
